# SDR 2A6R2024101771708

- Difficulty date: October 17, 2024
- Submitted: November 21, 2024
- Operation: General aviation
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N935AC
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0346
- Aircraft time: 9,580 hours, 40,069 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: L533M1028203
- Condition: Corroded
- Location: Zone 100
- Part time: 9,580 hours, 40,069 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION, FOUND CORROSION ON T CAP PN L533M1028203 AT THE CABIN FLOOR RAIL ATTACHMENT. FABRICATED REPLACEMENT PART IAW EC 135 MTC AND AIR METHODS ENGINEERING AUTHORIZATION 23-5300-EA-4882 REV. - DATED 09-05-2024.
